# SDR SWAA2023070554677

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SUPPORT HAS CORROSION AT BS 767+3; RBL 22; WL 156<[01] REMOVED FWD SHIELD BS 767 -793 I.A.W SRM 51-40-02-0G-0.;[02] CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+3 WL 156; P/N 146A8127-12; AREA OT= 0.050'; RT=0.044'; X=0.006'; L=1.200'' W=0.800'' WITH DEPTH GAGE ID: ATS2473 S/N: UNKNOWN DATE:08/2022 DUE:08/2023  VERIFIED APPLICABILITY OF SRM 53-60-15-0I-1 IDENTIFICATION AND SRM 53-60-15-1A-1 ALLOWABLE DAMAGE FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C.LOCATED AND DRILLEDIAW SRM 51-40-05 AND DWG146A8127. OK TO APPLY ENAMEL;[05] VERIFIED CORRECTIVE ACTION 1 OK TO APPLY ENAMEL GIVEN;[06] APPLIED ONE COAT OF BMS10-11 TYPE II ENAMEL (P/N BAC702GL) AT FLOOR TO SIDEWALL SUPPORT (SHIELD) AT BS 767 - BS 793 RBL 22 WL 156 IAW SOPM 20-41-02. OK TO APPLICATION CIC;[07] VERIFIED CORRECTION ACTION ITEM 6 OK TO APPLY CIC GIVEN.;[08] APPLIED ONE LAYER OF BMS 3-23; TYPE II COMPOUND INHIBITING CORROSION FLOOR TO SIDEWALL SUPPORT (SHIELD) BS767 TO BS793 RBL22 WL156 I.A.W SRM 51-20-01. TIME OF APPLICATION :12-JUN-2023 18:08 UTC;[09] OK TO INSTALL;[10] OK TO INSTALL FWD SHIELD SUPPORT GIVEN.;[11] INSTALLED FLOOR TO SIDEWALL SUPPORT (SHIELD) BS767 TO BS 793 RBL22 WL 156 IAW SRM 51-40-02 AND DWG 146A0081;[12] VERIFIED CORRECTIVE ACTION 11 AND MEASUREMENT TABLE
